10.1002/(sici)1096-9853(200001)24:1<29::aid-nag51>3.0.co;2-f
Doi:
10.1002/(sici)1096-9853(200001)24:1<29::aid-nag51>3.0.co;2-f
Title:
A Symmetrical Streamline Stabilization scheme for high advective transport
Author: Wendland, E.; Schmid, G.
Year: 2000
Month: 01
Volume: 24
Issue: 1
First_page: 29
Last_page: 45
Journal:
International Journal for Numerical and Analytical Methods in Geomechanics
Issnp: 0363-9061
Issne: 1096-9853
Md5: 2c9aab12f45c2a3ae88351208d863249
Filesize: 201453
Timeadded: 2014-08-31 21:55:11
Journalid: 9917
Original Link: https://www.wenrao.com/i/2y7rkdQGjVuzbS2Xk
相关文献